威尼斯官方网站,威尼斯官方网站登录

新闻公告
新闻公告
世界数学类被引用数量最多的20篇文献
发布人:系统管理员  威尼斯官方网站:2014-06-20   浏览次数:1723

 

(数据来源于ESI:2004.1.1-2014.2.28,ESI最近更新日期:2014年5月16日)

 

1  Citations: 1,272

   Title:

LEAST ANGLE REGRESSION

   Authors:

EFRON B; HASTIE T; JOHNSTONE I; TIBSHIRANI R

   Source:

ANN STATIST 32 (2): 407-451 APR 2004

   Addresses:

Stanford Univ, Dept Stat, Stanford, CA 94305 USA.

   Field:

MATHEMATICS

2  Citations: 898

   Title:

REGULARIZATION AND VARIABLE SELECTION VIA THE ELASTIC NET

   Authors:

ZOU H; HASTIE T

   Source:

J ROY STAT SOC SER B-STAT MET 67: 301-320 PART 2 2005

   Addresses:

Stanford Univ, Dept Stat, Stanford, CA 94305 USA.

   Field:

MATHEMATICS

3  Citations: 795

   Title:

STABLE SIGNAL RECOVERY FROM INCOMPLETE AND INACCURATE MEASUREMENTS

   Authors:

CANDES EJ; ROMBERG JK; TAO T

   Source:

COMMUN PURE APPL MATH 59 (8): 1207-1223 AUG 2006

   Addresses:

CALTECH, Pasadena, CA 91125 USA.
Univ Calif Los Angeles, Dept Math, Los Angeles, CA 90095 USA.

   Field:

MATHEMATICS

4  Citations: 769

   Title:

A MODEL-BASED BACKGROUND ADJUSTMENT FOR OLIGONUCLEOTIDE EXPRESSION ARRAYS

   Authors:

WU ZJ; IRIZARRY RA; GENTLEMAN R; MARTINEZ-MURILLO F; SPENCER F

   Source:

J AMER STATIST ASSN 99 (468): 909-917 DEC 2004

   Addresses:

Johns Hopkins Univ, Dept Biostat, Baltimore, MD 21205 USA.
Johns Hopkins Univ, JHMI Microarray Core, Baltimore, MD 21205 USA.
Johns Hopkins Univ, Dept Med & Mol Biol & Genet, Baltimore, MD 21205 USA.
Dana Farber Canc Inst, Dept Biostat, Boston, MA 02115 USA.

   Field:

MATHEMATICS

5  Citations: 714

   Title:

POWER-LAW DISTRIBUTIONS IN EMPIRICAL DATA

   Authors:

CLAUSET A; SHALIZI CR; NEWMAN MEJ

   Source:

SIAM REV 51 (4): 661-703 DEC 2009

   Addresses:

Santa Fe Inst, Santa Fe, NM 87501 USA.
Univ New Mexico, Dept Comp Sci, Albuquerque, NM 87131 USA.
Carnegie Mellon Univ, Dept Stat, Pittsburgh, PA 15213 USA.
Univ Michigan, Dept Phys, Ann Arbor, MI 48109 USA.
Univ Michigan, Ctr Study Complex Syst, Ann Arbor, MI 48109 USA.

   Field:

MATHEMATICS

6  Citations: 661

   Title:

THE ADAPTIVE LASSO AND ITS ORACLE PROPERTIES

   Authors:

ZOU H

   Source:

J AMER STATIST ASSN 101 (476): 1418-1429 DEC 2006

   Addresses:

Univ Minnesota, Sch Stat, Minneapolis, MN 55455 USA.

   Field:

MATHEMATICS

7  Citations: 646

   Title:

CIRCULAR BINARY SEGMENTATION FOR THE ANALYSIS OF ARRAY-BASED DNA COPY NUMBER DATA

   Authors:

OLSHEN AB; VENKATRAMAN ES; LUCITO R; WIGLER M

   Source:

BIOSTATISTICS 5 (4): 557-572 OCT 2004

   Addresses:

Mem Sloan Kettering Canc Ctr, Dept Epidemiol & Biostat, New York, NY 10021 USA.
Cold Spring Harbor Lab, Cold Spring Harbor, NY 11724 USA.

   Field:

MATHEMATICS

8  Citations: 593

   Title:

AN ITERATIVE THRESHOLDING ALGORITHM FOR LINEAR INVERSE PROBLEMS WITH A SPARSITY CONSTRAINT

   Authors:

DAUBECHIES I; DEFRISE M; DE MOL C

   Source:

COMMUN PURE APPL MATH 57 (11): 1413-1457 NOV 2004

   Addresses:

Princeton Univ, Dept Math, Princeton, NJ 08544 USA.
Free Univ Brussels, Dept Nucl Med, B-1090 Brussels, Belgium.
Free Univ Brussels, Dept Math, B-1050 Brussels, Belgium.

   Field:

MATHEMATICS

9  Citations: 545

   Title:

MODEL SELECTION AND ESTIMATION IN REGRESSION WITH GROUPED VARIABLES

   Authors:

YUAN M; LIN Y

   Source:

J ROY STAT SOC SER B-STAT MET 68: 49-67 PART 1 2006

   Addresses:

Georgia Inst Technol, Sch Ind & Syst Engn, Atlanta, GA 30332 USA.
Univ Wisconsin, Madison, WI USA.

   Field:

MATHEMATICS

10  Citations: 515

   Title:

SIMULTANEOUS INFERENCE IN GENERAL PARAMETRIC MODELS

   Authors:

HOTHORN T; BRETZ F; WESTFALL P

   Source:

BIOM J 50 (3): 346-363 JUN 2008

   Addresses:

Univ Munich, Inst Stat, D-80539 Munich, Germany.
Novartis Pharma AG, CH-4002 Basel, Switzerland.
TEXAS TECH UNIV,LUBBOCK,TX 79409, USA.

   Field:

MATHEMATICS

11  Citations: 480

   Title:

ON THE HOMOTOPY ANALYSIS METHOD FOR NONLINEAR PROBLEMS

   Authors:

LIAO S

   Source:

APPL MATH COMPUT 147 (2): 499-513 JAN 12 2004

   Addresses:

Shanghai Jiao Tong Univ, Sch Naval Architecture & Ocean Engn, Shanghai 200030, Peoples R China.

   Field:

MATHEMATICS

12  Citations: 472

   Title:

A REVIEW OF IMAGE DENOISING ALGORITHMS, WITH A NEW ONE

   Authors:

BUADES A; COLL B; MOREL JM

   Source:

MULTISCALE MODEL SIMUL 4 (2): 490-530 2005

   Addresses:

Univ Illes Balears, Anselm Turmeda, Palma de Mallorca 07122, Spain.
ENS Cachan, Ctr Math & Leurs Applicat, F-94235 Cachan, France.

   Field:

MATHEMATICS

13  Citations: 421

   Title:

THE DANTZIG SELECTOR: STATISTICAL ESTIMATION WHEN P IS MUCH LARGER THAN N

   Authors:

CANDES E; TAO T

   Source:

ANN STATIST 35 (6): 2313-2351 DEC 2007

   Addresses:

CALTECH, Pasadena, CA 91125 USA.
Univ Calif Los Angeles, Dept Math, Los Angeles, CA 90095 USA.

   Field:

MATHEMATICS

14  Citations: 415

   Title:

STRONG CONTROL, CONSERVATIVE POINT ESTIMATION AND SIMULTANEOUS CONSERVATIVE CONSISTENCY OF FALSE DISCOVERY RATES: A UNIFIED APPROACH

   Authors:

STOREY JD; TAYLOR JE; SIEGMUND D

   Source:

J ROY STAT SOC SER B-STAT MET 66: 187-205 PART 1 2004

   Addresses:

Univ Washington, Dept Biostat, Seattle, WA 98195 USA.
Stanford Univ, Stanford, CA 94305 USA.

   Field:

MATHEMATICS

15  Citations: 414

   Title:

VISCOSITY APPROXIMATION METHODS FOR NONEXPANSIVE MAPPINGS

   Authors:

XU HK

   Source:

J MATH ANAL APPL 298 (1): 279-291 OCT 1 2004

   Addresses:

Univ KwaZulu Natal, Sch Math Sci, ZA-4000 Durban, South Africa.

   Field:

MATHEMATICS

16  Citations: 404

   Title:

EQUILIBRIUM PROGRAMMING IN HILBERT SPACES

   Authors:

COMBETTES PL; HIRSTOAGA SA

   Source:

J NONLINEAR CONVEX ANAL 6 (1): 117-136 SP. ISS. SI 2005

   Addresses:

Univ Paris 06, Lab Jacques Louis Lions, F-75005 Paris, France.

   Field:

MATHEMATICS

17  Citations: 397

   Title:

HIGH-DIMENSIONAL GRAPHS AND VARIABLE SELECTION WITH THE LASSO

   Authors:

MEINSHAUSEN N; BUHLMANN P

   Source:

ANN STATIST 34 (3): 1436-1462 JUN 2006

   Addresses:

ETH, Seminar Stat, CH-8092 Zurich, Switzerland.

   Field:

MATHEMATICS

18  Citations: 386

   Title:

ADJUSTING BATCH EFFECTS IN MICROARRAY EXPRESSION DATA USING EMPIRICAL BAYES METHODS

   Authors:

JOHNSON WE; LI C; RABINOVIC A

   Source:

BIOSTATISTICS 8 (1): 118-127 JAN 2007

   Addresses:

Dana Farber Canc Inst, Dept Biostat & Computat Biol, Boston, MA 02115 USA.
Harvard Univ, Sch Publ Hlth, Dept Biostat, Boston, MA 02115 USA.
Harvard Univ, Sch Publ Hlth, Dept Genet & Complex Dis, Boston, MA 02115 USA.

   Field:

MATHEMATICS

19  Citations: 378

   Title:

THE HOMOTOPY PERTURBATION METHOD FOR NONLINEAR OSCILLATORS WITH DISCONTINUITIES

   Authors:

HE JH

   Source:

APPL MATH COMPUT 151 (1): 287-292 MAR 30 2004

   Addresses:

Shanghai Donghua Univ, Coll Sci, Shanghai 200051, Peoples R China.

   Field:

MATHEMATICS

20  Citations: 359

   Title:

PLS PATH MODELING

   Authors:

TENENHAUS M; VINZI VE; CHATELIN YM; LAURO C

   Source:

COMPUT STAT DATA ANAL 48 (1): 159-205 JAN 1 2005

   Addresses:

Univ Studi Napoli Federico 2, Dipartimento Matemat & Stat, I-80126 Naples, Italy.
HEC Sch Management GREGHEC, Jouy En Josas, France.
Inst Elevage, Paris, France.

   Field:

MATHEMATICS

XML 地图 | Sitemap 地图